# SDR 2003F00507

- Difficulty date: June 9, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N933JK
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN UPPER EMERGENCY FLASHLIGHT LED DIM, INTERNAL FAILURE OF LED. NO FLASH.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT IAW DC9 MM 25-60-00.  OPERATIONAL CHECK GOOD.  (M)
